By Topic

Exponential Stability on Stochastic Neural Networks With Discrete Interval and Distributed Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Rongni Yang ; Dept. of Control Sci. & Eng., Harbin Inst. of Technol., Harbin, China ; Zexu Zhang ; Peng Shi

This brief addresses the stability analysis problem for stochastic neural networks (SNNs) with discrete interval and distributed time-varying delays. The interval time-varying delay is assumed to satisfy 0 < d1 ?? d(t) ?? d2 and is described as d(t) = d 1+h(t) with 0 ?? h(t) ?? d 2 - d 1. Based on the idea of partitioning the lower bound d 1, new delay-dependent stability criteria are presented by constructing a novel Lyapunov-Krasovskii functional, which can guarantee the new stability conditions to be less conservative than those in the literature. The obtained results are formulated in the form of linear matrix inequalities (LMIs). Numerical examples are provided to illustrate the effectiveness and less conservatism of the developed results.

Published in:

IEEE Transactions on Neural Networks  (Volume:21 ,  Issue: 1 )